# SDR 0004075640

- Difficulty date: October 21, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 15,967 hours, 6,484 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Overheated
- Location: Nr 2 Closet
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO DTW, NR 2 GALLEY DOOR 2 PANEL INSIDE CLOSET AREA FEELS VERY WARM AND HAS WIRE/PLASTIC BURNING ODOR.  REPLACED VIDEO MONITOR CONTROL BOX.
